Posted by: Lindsaytom | 2012-11-02

D &  C

I recently posted on this site regarding an early scan scare.
I went back a week later which would have dated me as 7wks 5 days and unfortunately the gestational sac was in the process of collapsing.

My Doctor advised that I should schedule a D &  C for the following day instead of waiting on Mother Nature. I was prescribed 2 tablets to take the morning of the procedure which would assist with dilation. I did this and bled quite a bit after.

I had the procedure done and Doc was happy. There was no follow up visit booked and I discharged. I had crazy bleeding accompanied with cramping in lower pelvic area and what felt like my joints in between my leg and hip. 2 days later there was no more bleeding or spotting. This last for 2 days then I was hit with what felt like period pains and has continued now (day 3).

Could this be the start of a new cycle or is this a continuation of the post op bleeding?

Doctor has instructed me to continue with cycle 2 of my clomid immediately when period returns which she said should be within 2 - 4wks. I am confused now and unfortunately she is unavailable till next week.

I was also prescribed progesterone supps. in with the pregnancy I had lost (at 6wks I started taking them). Doctor did not give me a reason for this. I then wanted to know, if I wait till my next cycle should I start taking the progesterone supps. earlier than waiting for my first check up (if pregnant) and confirming that or should I start taking after I ovulate? Doc said it was either CD 14 / 15 but I got negatives on both those dates. So I could not pin point exactly (she did scan at CD12 and I produced 5 eggs and she measured and gestimated it would be on one of those dates).

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suspect that this is still related to the procedure and not a period. So it would probably be better to wait for your next cycle to start the Clomid.The progesterone suppositories would only be started when you are pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.